# SDR A6WA200440154

- Difficulty date: October 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 2,680 hours, 2,506 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, LOW OIL PRESSURE ILLUMINATED NR 1 ENGINE OIL PRESSURE FLUCTUATED AT CLIMB AND IDLE SETTINGS.  AC RETURNED TO FIELD AT 32,000 FT.  PRESSURE DROPPED TO 25 PSI THROTTLE BACK PRESSURE TO 60 PERCENT AT 33,000 FT PRESSURE FLUCTUATED 40 PERCENT-50 PERCENT-45 PERCENT- 55 PERCENT.  FOUND CRANKING PAD COVER OFF, REINSTALLED COVER.  ADDED 1 QUART OIL, IAW AMM 72-00-00.  PERFORMED ENGINE RUNS IAW AMM 71-00-00. NO DEFECTS NOTED.
